# SDR EIA2003140

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT HANDSIDE ACCESS PANEL 324DR AFT WEB AND GUSSET DAMAGED.  REMOVED 2 EA. GUSSETS, FABRICATED 2 EA. GUSSETS, SPLICE PLATE, FILLERS (2EA) AND WEB AND INSTALLED IAW ECRA 482-55-183-2
